Title: A QR-based solver for rank structured matrices
Authors: Delvaux, Steven ×
Van Barel, Marc #
Issue Date: 2008
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:30 issue:2 pages:464-490
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science